# SDR 0401379961

- Difficulty date: August 21, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- Aircraft time: 94,509 hours, 83,934 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20495055
- Part serial: 12172
- Condition: Odor
- Location: Rt System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMBOUT FROM MSP, THE FLIGHT CREW NOTICED THAT THE RIGHT AIR CONDITIONER SYSTEM IN OVERHEAT CONDITION.  CABIN CREW REPORTED A HAZE OF SMOKE AND BURNING ODOR IN THE CABIN.  WHEN THE RIGHT PACK WAS SHUT DOWN THE SMOKE AND SMELL DISSIPATED.  FLIGHT CONTINUED TO DESTINATION AND LANDED UNEVENTFULLY.  CONTRACT MAINTENANCE AT SDF MEL'D THE RIGHT PACK AND WHEN THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE RIGHT AIR CYCLE MACHINE AND WATER SEPARATOR BAG.  OPERATIONAL CHECK GOOD, MEL REMOVED, AND AIRCRAFT RETURNED TO SERVICE.
